Have your eating habits changed over time? Do you find yourself skipping meals and avoiding your favorite foods because they just don’t taste the same? Or are you at the opposite end of the spectrum—eating nonstop and worried you’ll never feel full again?
It may be your prescription medication.
Whether you’ve recently started a medication or are on a regular regime, here are 3 ways your appetite may be affected by the medications you take.
Find a doctor
The experts in nutrition at Providence can help you balance the effects of your medication with your diet and eating. Search for nutrition services doctor in our regional directory or find a location near you:
10 tips for becoming a healthy meal prep expert
Four medications that can affect your memory
Are your medications causing nutrient deficiency?
This information is not intended as a substitute for professional medical care. Always follow your healthcare professional's instructions.
About the AuthorMore Content by Providence Nutrition Team